# SDR DALA2025122409394

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 66,534 hours, 34,989 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR MID CABIN.  TROUBLESHOT IAW TSM 05-50-00-810-831-A, NO ODOR NOTED.  PERFORMED LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-802-A. STILL NO ABNORMAL ODOR NOTED. (1365951).
